# SDR AALA201801099017

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 18,003 hours, 7,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON AND OFF IN THE MID CABIN.  REMOVED AND REPLACED THE POWER SUPPLY  BATTERY IAW AMM 33-51-38.  OPS CHECKED GOOD.
